# SDR DHL2002802006

- Difficulty date: April 24, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Stage of operation: IN
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

1)  #2 ENG SYSTEM "B" FIRE LOOP WILL NOT TEST.2)  DEFERRED PER DHL MEL 26-2-3 CONTROL #9112 S.P 26-2 COMPILED WITH.  R.LEVY 8616.3)  REF W/O # 600005727 T/S #2 ENG B-LOOP FIRE DETREF DMI 9112 #2 ENG FIRE LOOP WONT TEST4)  REMOVED AND INSPECTED ALL FIRE LOOP CONNECTIONS ON NO.2 ENG. REINSTALLED ALL CONNECTORS. FIRE LOOPS TEST GOOD IAW MM 26-10-0. THIS CLOSES W/O 600005727
